Methods of equivariant topology in two nice discrete geometry problems

Marija Jelić – GJM, volume1, issue1 (2016), 18–27.

We present the basic concepts of equivariant index theory, numerical and cohomological. We then show how these indices can be used to give solutions to some special cases of Knaster’s problem, or to the prime case of Nandakumar and Ramana Rao problem.


Received: October 2015.
Published Online: June 2016.


Marija Jelić
Department of Topology,
Faculty of Mathematics - University of Belgrade,
Studentski trg 16,
11000 Belgrade, Serbia.


Print Version